| Model Number |
FEM06100 |
| Medical Device Problem Codes |
Misfire (2532); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiration date: 12/2023).
Event or Problem Description
It was reported that during a stent graft placement procedure, the stent was allegedly deployed partially.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.Based on the investigation performed in the laboratory, the stent graft was identified partially deployed and the outer sheath was found detached from the white swivel nut.The conditions of the sample indicate high release forces applied to the device.Based on the investigation of the provided information, the investigation is confirmed for the detachment of the outer sheath as the main issue and the partial deployment of the stent graft as the cascading event.The system was flushed, and appropriate guidewire was used.The procedure was performed bareback.The vesssel was not calcified or tortuous in nature.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use sufficiently address the potential risks.Regarding the preparation of the device the instructions for use states 'flush the stent graft lumen with sterile saline by using a small volume syringe.(.).Regarding the precautions prior and during deployment the instructions for use states 'prior to stent graft deployment, ensure that the proximal (inflow) stent graft end is positioned in a straight section of the lumen to reduce the risk of higher deployment forces and possible endovascular system and 'if unusual resistance or high deployment force is encountered during stent graft deployment, abort the procedure, remove the delivery system and use an alternative device¿.The instructions for use states regarding the accessories 'the use of an appropriately sized introducer sheath is recommended; prepare a stiff 0.035" guidewire per its instructions for use and advance the guidewire under fluoroscopy to the target location'.¿the packaging pictograms indicate a 0.035" guidewire.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
Event or Problem Description
It was reported that during a sheath-less stent graft placement procedure to treat stenosis in the cephalic cannulation zone through a cephalic vein access, the stent graft allegedly partially deployed.The procedure was completed using another device.There was no reported patient injury.